# SDR ABXA030391

- Difficulty date: September 23, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 47,314 hours, 64,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 59122851
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW INTERIOR DOUBLER CRACKED FORWARD LOWER CORNER, F.S. 579 RIGHT. REPAIRED DOUBLER IAW DC-9 SRM AND DWG K05159.
